American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] M. A. Alvarez, M. C. Rodríguez-Vallarte and G. Salgado. Contact nilpotent Lie algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jürgen Berndt and Young Jin Suh. Contact hypersurfaces in K\"ahler manifolds. Proc. Amer. Math. Soc. 143 (2015) 2637-2649.
Abstract, references, and article information   
View Article: PDF

[3] Mirko Klukas and Bijan Sahamie. On prolongations of contact manifolds. Proc. Amer. Math. Soc. 141 (2013) 3257-3263.
Abstract, references, and article information   
View Article: PDF

[4] D. Danielli, N. Garofalo and D. M. Nhieu. Integrability of the sub-Riemannian mean curvature of surfaces in the Heisenberg group. Proc. Amer. Math. Soc. 140 (2012) 811-821. MR 2869066.
Abstract, references, and article information   
View Article: PDF

[5] John B. Etnyre. On contact surgery. Proc. Amer. Math. Soc. 136 (2008) 3355-3362. MR 2407103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hiroshi Matsuda. Links in an open book decomposition and in the standard contact structure. Proc. Amer. Math. Soc. 134 (2006) 3697-3702. MR 2240685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Otto van Koert and Klaus Niederkrüger. Open book decompositions for contact structures on Brieskorn manifolds. Proc. Amer. Math. Soc. 133 (2005) 3679-3686. MR 2163607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. Denson Hill and Mauro Nacinovich. Stein fillability and the realization of contact manifolds. Proc. Amer. Math. Soc. 133 (2005) 1843-1850. MR 2120286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Siddhartha Gadgil. Contact structures on elliptic $3$-manifolds. Proc. Amer. Math. Soc. 132 (2004) 3705-3714. MR 2084095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia